MATLAB-Based 3-D MoM and FDTD Codes for the RCS Analysis of Realistic Objects


Sefer A., Uslu M. A. , Sevgi L.

IEEE ANTENNAS AND PROPAGATION MAGAZINE, vol.57, no.4, pp.122-129, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1109/map.2015.2453918
  • Journal Name: IEEE ANTENNAS AND PROPAGATION MAGAZINE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.122-129